| Catalog Number |
6003-010-000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/07/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set up, the cap broke off; this poses the risk of a small component being lost in the surgical site.No medical intervention and no adverse consequences were reported with this event.As this event occurred during setup at the user facility, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description